# SDR R61A2024090500381

- Difficulty date: September 2, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N229JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 38,712 hours, 24,994 cycles
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Part number: 751190092703
- Part serial: 08034833
- Condition: Failed
- Location: Zone 200
- Part time: 6,695 hours, 4,994 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUDIO PANEL CA SIDE FAIL. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R CA SIDE DIGITAL AUDIO PANEL.
